Stability for thermoelastic plates with two temperatures

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

QUINTANILLA, Ramón, Reinhard RACKE, 2017. Stability for thermoelastic plates with two temperatures. In: Discrete and Continuous Dynamical Systems - Series A. 37(12), pp. 6333-6352. ISSN 1078-0947. eISSN 1553-5231. Available under: doi: 10.3934/dcds.2017274

@article{Quintanilla2017-12Stabi-40138, title={Stability for thermoelastic plates with two temperatures}, year={2017}, doi={10.3934/dcds.2017274}, number={12}, volume={37}, issn={1078-0947}, journal={Discrete and Continuous Dynamical Systems - Series A}, pages={6333--6352}, author={Quintanilla, Ramón and Racke, Reinhard} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/40138"> <dc:language>eng</dc:language> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/40138"/> <dc:contributor>Quintanilla, Ramón</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-09-21T08:19:29Z</dcterms:available> <dcterms:title>Stability for thermoelastic plates with two temperatures</dcterms:title> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Quintanilla, Ramón</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Racke, Reinhard</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-09-21T08:19:29Z</dc:date> <dc:creator>Racke, Reinhard</dc:creator> <dcterms:abstract xml:lang="eng">We investigate the well-posedness, the exponential stability, or the lack thereof, of thermoelastic systems in materials where, in contrast to classical thermoelastic models for Kirchhoff type plates, two temperatures are involved, related by an elliptic equation. The arising initial boundary value problems for different boundary conditions deal with systems of partial differential equations involving Schrödinger like equations, hyperbolic and elliptic equations, which have a different character compared to the classical one with the usual single temperature. Depending on the model -- with Fourier or with Cattaneo type heat conduction -- we obtain exponential resp. non-exponential stability, thus providing another examples where the change from Fourier's to Cattaneo's law leads to a loss of exponential stability.</dcterms:abstract> <dcterms:issued>2017-12</dcterms:issued> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto